# SDR AALA20150209003

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 64,796 hours, 8,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 18539302
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ATTENDANT SWITCH PANEL EMER LIGHT SWITCH GUARD FOUND DAMAGED.  R & R DOOR 1L ATTENDANT SWITCH PANEL EMER LIGHT SWITCH GUARD IAW AMM 33-51-00.  SYS CHECKED NORMAL.
